Top 10 Aspirin 500mg Extra Strength – Aspirin

As an Amazon Associate I earn from qualifying purchases.

1. Bayer

#ad

Pain Reliever with 32.5mg Caffeine, 500mg Coated Tablets, Bayer Back & Body Extra Strength Aspirin, Fast Relief at the Site of Pain, 200 Count

#ad
Bayer #ad - Bayer back & Body Is sodium-free. Each caplet contains caffeine to help boost the pain-relieving effects of aspirin. Each caplet is coated to make it easier to swallow. Bayer back & body provides fast, safe, proven pain relief from backache or muscle aches and pains. Use as directed.
BrandBayer #ad
ManufacturerBayer #ad
Height4.14 Inches
Length2.76 Inches
Weight0.38 Pounds
Width2.13 Inches
Part Number312843559967
Model312843559967

2. Kirkland Signature

#ad

500 ct, 500mg, Kirkland Signature Extra Strength Non-Aspirin Acetaminophen

#ad
Kirkland Signature #ad - Kirkland signature extra strength acetaminophen Caplets active ingredient is 500 mg of Acetaminophen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. Pain reliever/Fever Reducer. Compare to extra Strength Tylenol Active Ingredient. Kirkland signature extra Strength Acetaminophen Caplets are easy to swallow, aspirin free, caffeine free and gluten free. 1 bottles, 500 Caplets Each.
BrandKirkland Signature #ad
ManufacturerKirkland Signature #ad
Weight500 Milligrams
Part NumberOTP203
ModelOTP203

3. Bayer

#ad

Fast Relief at the Site of Pain, Pain Reliever with 32.5mg Caffeine, 500mg Coated Tablets, 100 Count, Bayer Back & Body Extra Strength Aspirin

#ad
Bayer #ad - Provides fast, safe, proven pain relief from backache or muscle aches and pains. Use for temporary relief of: backache pain, muscle aches and pains, and minor aches and pains of arthritis. Contains Caffeine. Coated caplets to help make swallowing easier. Drink a full glass of water with each dose. Is coated to make it easier to swallow. Contains caffeine to help boost the pain relieving effects of aspirin. Is sodium free. Use as directed. Use as directed.
BrandBayer #ad
ManufacturerBayer #ad
Height2.19 Inches
Length3.84 Inches
Width2.19 Inches
Part NumberBY-243
ModelBY-243

4. Bayer

#ad

200 Count | Pack of 2, 500mg Coated Tablets, Pain Reliever with 32.5mg Caffeine, Bayer Back & Body Extra Strength Aspirin, Fast Relief at the Site of Pain

#ad
Bayer #ad - Each caplet Is sodium and caffeine free. Extra strength bayer Aspirin provides fast, safe, proven pain relief. Each caplet Is coated to make it easier to swallow. Extra strength bayer aspirin 500 milligram rushes relief directly to the site of tough pain. Extra strength bayer Aspirin can relieve tough pain by inhibiting prostaglandin production.
BrandBayer #ad
ManufacturerBayer #ad

5. Amazon Basic Care

#ad

325 mg Coated Tablets, 500 Count, Amazon Basic Care Aspirin Pain Reliever and Fever Reducer NSAID

#ad
Amazon Basic Care #ad - Use for adults and children 12 years and over. Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart. This product is gluten free, as well as caffeine and dye free.

Aspirin is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs. Basic care aspirin 325 mg coated tablets contain a nonsteroidal anti-inflammatory drug NSAID that temporarily relieves headaches and everyday aches & pains. Caffeine & dye free: this product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer.

Headache, arthritis and muscle pain can cause annoying discomfort any time of day. Active ingredient: the active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets. Safe pain relief plus lifesaving benefits. Compare to Bayer Aspirin active ingredient.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.61 Inches
Length2.5 Inches
Weight0.55 Pounds
Width2.5 Inches
Part Number41690
ModelS0051AN

6. Advil

#ad

Advil Liqui-Gels Pain Reliever & Fever Reducer for Adults with Ibuprofen 200 mg, 2 Count

#ad
Advil #ad - Advil ibuprofen liqui-gels provide fast liquid pain relief right where you need it most, while also being a fever reducer for adults. Headache medicine, back pain medicine, menstrual pain and joint pain medicine for adults and children 12 years and older.

Fever medicine, period pain relief, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, back pain relief and relief of muscle aches or aches and pains from the common cold. Non aspirin, nonsteroidal anti-inflammatory pain reliever designed for fast absorption. Take each of these advil liqui-gels as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule.

One package of 200 advil liqui-gels pain reliever and fever reducer liquid Filled Capsules and 2 Advil PM Caplets, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Part Number60000000133057
Model60000000133057

7. Amazon Basic Care

#ad

500 mg, Amazon Basic Care Extra Strength Pain Relief, 500 Count Pack of 1, Acetaminophen Caplets

#ad
Amazon Basic Care #ad - Active ingredient: amazon basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.

Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. Amazon basic care extra strength pain relief, backache, minor pain of arthritis, Acetaminophen Caplets, muscular aches, temporarily relieves minor aches and pains due to: the common cold, toothache, headache, 500 mg, and premenstrual and menstrual cramps also temporarily reduces fever. Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis. Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height5.75 Inches
Length3.06 Inches
Weight0.7 Pounds
Width3.06 Inches

8. Tylenol

#ad

100 Count, Tylenol Extra Strength Caplets with 500 mg Acetaminophen Pain Reliever Fever Reducer

#ad
Tylenol #ad - Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. 100-count of tylenol extra strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older. Use as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2 inches
Length3.8 inches
Weight0.03 pounds
Width2 inches
Part Number340200
Model340200

9. HealthA2Z

#ad

HealthA2Z Aspirin 325mg, Uncoated,Compare to Bayer® Active Ingredients, 300 Count

#ad
HealthA2Z #ad - Talk to your doctor or other healthcare provider before using Aspirin 325 mg Tablets for your heart. It is used to reduce fever and relieve mild to moderate pain from conditions such as muscle aches, toothaches, common cold, and headaches. It may also be used to reduce pain and swelling in conditions such as arthritis. Made in usa / compare to Bayer active ingredient.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4 Inches
Length2.25 Inches
Width2.25 Inches
Part NumberFP0566
ModelCSAVBLK;ASD;LF

10. ValuMeds

#ad

Joints, Muscles, ValuMeds Extra Strength Headache Relief Caplets 300-Count | Nonsteroidal Anti-Inflammatory Pain Reliever | Arthritis

#ad
ValuMeds #ad - Advanced active ingredients – comparable to excedrin Extra Strength, 250mg of Aspirin, the ValuMeds formula contains 250mg of Acetaminophen, and 65mg of caffeine for reliable pain relief.

Large family size – each bottle of our pain relief medicine contains 300 total caplets to help you and your entire family find long-lasting relief you can count on. All-over pain relief – this extra-strength headache medicine also helps relieve other aches and pains, such as arthritis, toothaches, muscles aches, and menstrual cramps. Quick, reliable relief – our headache medicine can start providing relief in as little as 15 minutes, ideal for relieving sinus and tension headaches and regaining focus. Small caffeine boost – valumeds headache medicine contains a small amount of caffeine to help supplement your energy levels and improve your overall clarity.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad